# SDR DALA13011913134

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON, REAR SHACKLE UPPER PIN AND SLEEVE HAS PITTING CORROSION.   PIN AND SLEEVE INSTALLED ON WC 5450-6010-LT. OUT OF LIMITS DIMENSION OF OLD OUT OF LIMITS PINS WERE 1.5" X 0.25" X 0.062" OUT OF LIMITS IAW AMM 54-51-00.
